# SDR CA050202003

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,355 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Burned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, FLIGHT CREW SELECTED GEAR DOWN BUT THE CONTROL CB OPENED AND WOULD NOT RESET. THE LANDING GEAR WAS MANUALLY EXDENDED WITH 3 GREENS.  MAINTENANCE FOUND THE LANDING GEAR RELAY WAS BURNED AT THE CONTACTS AREA AND THE RELAY WAS REPLACED. THIS OPERATOR HAS HARDTIME, THE RELAY AT 5000 HOURS PREVIOUSLY TO PREVENT THESE TYPES OF OCCURENCES. TO DATE, THIS NUMBER HAS BEEN SUCCESSFUL BUT THIS FAILURE OCCURRED APPROX 3600 HOURS SINCE INSTALLATION.  AS A RESULT, THE COMPANY HARDTIME ON THIS RELAY HAS BEEN LOWERED TO 3000 HOURS.
